# SDR IPXA2017081720617

- Difficulty date: August 2, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC75011
- Condition: Chafed
- Location: Bs 2165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, INTERNAL REPAIR DOUBLER AND SURROUNDING SKIN CHAFED FWD OF EXTENDED TAILCONE.  BS  2165, LBL 36.  REPAIRED IAW EA 011-5350-01-A6829, REV IR, AND EO MD11-5350-65233-A.
